MathSciNet Relay Station
MathSciNet bibliographic data
MR1926854 (2003k:17009) 17B20 (05A15)
Andrews, George E.; Krattenthaler, Christian; Orsina, Luigi; Papi, Paolo ad-nilpotent $\germ b$-ideals in ${\rm sl}(n)$ having a fixed class of nilpotence: combinatorics and enumeration. Trans. Amer. Math. Soc. 354 (2002), no. 10, 3835–3853.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement